# SDR ASAA2018030323742

- Difficulty date: March 3, 2018
- Submitted: March 6, 2018
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 34,861 hours, 10,403 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Condition: Inaccurate
- Location: Fuel Qty
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT MAIN FUEL QUANTITY INDICATOR ACCURACY APPEARS TO BE INCORRECT.  DEPARTED WITH BALANCED FUEL.  DURING CLIMBOUT, THE LEFT MAIN SHOWED 500 LBS LESS THEN RIGHT WHILE FEEDING FROM CENTER.  SPLIT REDUCED TO -350 LBS DURING CLIMB.  WHILE IN CRUISE, AFTER 2 HOURS THE LEFT TANK DROPPED TO -1000 LBS.  ACFT GROUNDED.  VERIFIED FUEL INDICATION BY USE OF FUEL STICKS,  NO HISTORY,  FQIS SHOWED FAULT 28-41103 AND 28-41002 LAST LEG.  PERFORMED FIM 28-41 TASK 803,  AND 28-41 TASK 809.  FQIS BITE NORMAL NO CURRENT FAULTS. AND GROUND TESTED NORMAL. FUEL STICKS MATCH FUEL INDICATED.
